2 doctors weighed in:

I took antibiotics 1 month ago for a UTI and a week later or more developed a yellow discharge. Is this a yeast infection? There is no other symptoms

2 doctors weighed in
Dr. Johnny Roy
Urology
1 doctor agrees

In brief: Probably so

Use of antibiotics CAN lead to vaginal yeast infection.
Yeast and bacteria can live in "harmony" When you destroy one ,the other prevail. You can douche with arm water (put 1/2 teaspoon baking powder in cup of warm water and douche with it. Or get an over the counter antifungal vaginal ointment from local drug store

In brief: Probably so

Use of antibiotics CAN lead to vaginal yeast infection.
Yeast and bacteria can live in "harmony" When you destroy one ,the other prevail. You can douche with arm water (put 1/2 teaspoon baking powder in cup of warm water and douche with it. Or get an over the counter antifungal vaginal ointment from local drug store
Dr. Johnny Roy
Dr. Johnny Roy
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors